# SDR CA021025006

- Difficulty date: October 21, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393212
- Condition: Failed
- Location: Cockpit
- Part time: 14,898 hours, 14,614 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT 7046 TAT = 18805.9 HOURS.FLIGHT 5539 FROM CVG TO MKE.R. WINDSHIELD SHATTERED ON TAXI OUT. INSTALLED REPLACEMENT WINDSHIELD
